STORE
BLOG
ONLINE DOCTOR
A - Z BRANDS
PRESCRIPTIONS
Online NHS Repeat Prescriptions
One Off Private / NHS Prescriptions Online
0
Items
£0.00
Checkout
Login
|
Register
Telephone Orders
0800 411 8888
BEAUTY
Browse By Category
Make Up
More>>
Shop By Brand
Hydromol
Nair
No Vendor
Palmers
More>>
EMBARRASSING
Browse By Category
Athletes Foot
Bad Breath
Cold Sores
Constipation
Cystitus
Dandruff
Diarrhoea
Eczema Psoriasis
Fungal Infections
Hair Loss
Head Lice Scabies
Head Lice And Scabies
Menopause
Pain Relief
Piles Haemorrhoids
Pregnancy Test
Snoring
Sweating
Thrush
Trapped Wind
More>>
Shop By Brand
Anbesol
Anusol
Anusolplus
Aveeno
Bisalax
Bonjela
Breathe Right
Canesten
Clearblue
Clearzal
More>>
HEALTH
Browse By Category
Anxiety Depression
Arthitis Care
Diabetic Glucocare
Heart Cholesterol
Slimming Weight
More>>
Shop By Brand
Abbotts
Accu-Check
Adios
Alliance Pharmaceuticals Ltd
Califig
Ddd Limited
Fortuna
Glucose/Chondroitin
Natrasleep
No Vendor
More>>
MEDICINES
Browse By Category
Allergy Hayfever
Childrens
Coughs, Colds Flu
Ear Care
Eyes
Foot Care
Head Lice And Scabies
Headaches
Lip Care
Oral Care
Pain Relief
Piles Haemorrhoids
Smoking Cessation Aids
Stomach Digestion
Travel
More>>
Shop By Brand
4Head
Accura Helath Ltd
Actavis Uk Ltd
After Bite
Alka Seltzer
Aller
Allerief
Anadin
Andrews
Anodesyn
More>>
MOBILITY & LIVING
Browse By Category
Support Orthopaedic
More>>
Shop By Brand
Scholl
More>>
Browse By Category
More>>
Shop By Brand
More>>
Browse By Category
More>>
Shop By Brand
More>>
Browse By Category
More>>
Shop By Brand
More>>
CARE HOMES
OFFERS
CONTACT US
Home
>
Categories
Make Up
VIEW ALL
Shop By Brand
Hydromol
Nair
No Vendor
Palmers
VIEW ALL
Category Result
More
Beechams Flu Plus Hot Lemon Stick Sachets
Home
>
Medicines
>
coughs, colds & flu
Beechams Flu Plus Hot Lemon Stick Sachets
Be the first to review this product
Availability:
Out of Stock
Size
:
5 sachets
Color
:
PCN :
£1.75
Product Code :
382
|
£
Valid from until dates
Qty:
OR
Add to Compare
Quick Overview
Favourites
Tell A Friend
DESCRIPTION
DIRECTION
INGREDIENTS
WARNINGS
Reviews
Beechams Flu Plus is for the relief of the symptoms on flu, colds and chills, such as headaches, shivers, aches and pains, nasal congestion, sore throat pain, fatigue and tiredness. PParacetamol provides pain relief as well as reduces fever associated with colds and flus. Phenylephrine hydrochloride is a decongestant which helps you to breathe more easily.
Not suitable for under 12 years. Over 12 years and adults: take the contents of 1 sachet up to 4 times a day.
Active ingredient: Paracetamol 1000mg, Ascorbic Acid 40mg, Phenylephrine Hydrochloride 10mg.Also contains sucrose, citric acid, sodium citrate, maize starch, sodium cyclamate, saccharin sodium, colloidal silica, lemon flavour, natural curcumin (E100)
Do not take this medication if you: 1) are allergic to any of the ingredients2) suffer from sugar absorption problems3) have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart disease4) are taking medicines for heart problems, tricyclic antidepressants, are taking or have taken in the last 14 days monoamine oxidase inhibitors.Talk to your doctor or pharmacist if you: 1) are taking metoclopramide, domperidone, cholestyramine, anticoagulants2) are on a low sodium diet3) are pregnant or breast-feeding.Possible side-effects: include headache, dizziness, insomnia, sickness and palpitations. If you experience any unusual effects, stop taking and Talk to your doctor or pharmacist.
No Review Found
Copyright © 2013 Clinical Care Pharmacy. All Rights Reserved